# SDR WX0A2015031172465

- Difficulty date: March 10, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N868GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49554
- Aircraft time: 58,430 hours, 40,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Tail
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT EMER LIGHTS DIM.  REPLACED BATTERIES IN BOTH POWER SUPPLIES.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
